# SDR SWIA200819146

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,711 hours, 30,633 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Burned
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM FLIGHT DECK, FLIGHT NR 5539.  REPLACED CONTACTOR K0519 WITH SERVICEABLE UNIT.  OPS CHECKED GOOD.
